# SDR REXA2022102602311

- Difficulty date: October 7, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340961
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ANGLE (PN CC670-34096-1) COMMON TO FS280.00 FLOOR BEAM AND FS280.00 BULKHEAD LOWER WEB FROM LBL39 TO LBL9 HAS CORROSION IN MULTIPLE AREAS ON FAYING SURFACES	REMOVED AND REPLACED CAP ANGLE COMMON TO LH FLOOR BEAM AT FS280 AND LH LOWER WEB LBL9.0-LBL39 WITH NEW P/N CC670-34096-1 REF CRJ900 SRM 53-11-10-201-004-A01
